INVESTIGADORES
LOMBARDI Ariel Luis
artículos
JAWTUSCHENKO, ALEXIS B.; ARIEL L. LOMBARDI
A mixed discretization of elliptic problems on polyhedra using anisotropic hybrid meshes
CALCOLO; Lugar: Berlin; Año: 2018
BUSTINZA, ROMMEL; LOMBARDI, ARIEL L.; SOLANO, MANUEL
An anisotropic a priori error analysis for a convection-dominated diffusion problem using the HDG method
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING; Lugar: Amsterdam; Año: 2018
LOMBARDI, ARIEL LUIS; PAOLA PIETRA; MARIANA I. PRIETO
A posteriori error estimator for exponentially fitted Discontinuous Galerkin approximation of advection dominated problems
CALCOLO; Lugar: Berlin; Año: 2016 vol. 53 p. 83 - 103
THOMAS APEL; ARIEL L. LOMBARDI; MAX WINKLER
Anisoptropic mesh refinement in polyhedral domains: Error estimates with data in $L^2(\Omega)$
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEEMATIQUE ET ANALYSE NUMERIQUE; Lugar: Paris; Año: 2014 vol. 48 p. 1117 - 1145
ARIEL L. LOMBARDI
The discrete compactness property for anisotropic edge elements on polyhedral domains
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEEMATIQUE ET ANALYSE NUMERIQUE; Lugar: Paris; Año: 2013 vol. 47 p. 169 - 181
RICARDO G. DURÁN; MARIANA I. PRIETO; ARIEL L. LOMBARDI
Supercloseness on graded meshes for Q1 finite element approximation of a reaction-diffusion equation
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2013 vol. 242 p. 232 - 247
AYUSO DE DIOS, BLANCA; LOMBARDI, ARIEL LUIS; PAOLA PIETRA; LUDMIL ZIKATANOV
A Block Solver for the Exponentially Fitted IIPG-0 Method
Lecture Notes in Computational Science and Engineering. Domain Decomposition Methods in Science and Engineering XX; Lugar: Berlin; Año: 2013 vol. 91 p. 239 - 246
RICARDO G. DURÁN; ARIEL L. LOMBARDI; MARIANA I. PRIETO
Superconvergence for finite element approximation of a convection-diffusion equation using graded meshes
IMA JOURNAL OF NUMERICAL ANALYSIS; Lugar: Oxford; Año: 2012 vol. 32 p. 511 - 533
DEL PEZZO, LEANDRO MARTÍN; LOMBARDI, ARIEL LUIS; MARTÍNEZ, SANDRA RITA
IP-DGFEM method for the p(x)-Laplacian
SIAM JOURNAL ON NUMERICAL ANALYSIS; Lugar: Philadelphia-USA; Año: 2012
ARIEL L. LOMBARDI; PAOLA PIETRA
Exponentially Fitted Discontinuous Galerkin Schemes for Singularly Perturbed Problems
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS; Lugar: New York; Año: 2012 vol. 28 p. 1747 - 1777
ARIEL L. LOMBARDI
Interpolation Error estimates for edge elements on anisotropic meshes
IMA JOURNAL OF NUMERICAL ANALYSIS; Lugar: Oxford; Año: 2011 vol. 31 p. 1683 - 1712
GABRIEL ACOSTA; THOMAS APEL; RICARDO G. DUR¨¢N; ARIEL L. LOMBARDI
Error estimates for Raviart-Thomas interpolation of any order on anisotropic tetrahedra
MATHEMATICS OF COMPUTATION; Lugar: Providence; Año: 2011 vol. 80 p. 141 - 163
GABRIEL ACOSTA; THOMAS APEL; RICARDO G. DURÁN; ARIEL L. LOMBARDI
Anisotropic error estimates for an interpolant defined via moments
COMPUTING; Lugar: Viena; Año: 2008 vol. 82 p. 1 - 9
RICARDO G. DURÁN; ARIEL L. LOMBARDI
Error estimates for the Raviart-Thomas interpolation under the maximum angle condition.
SIAM JOURNAL ON NUMERICAL ANALYSIS; Lugar: Philadelphia; Año: 2008 vol. 46 p. 1442 - 1453
GABRIEL ACOSTA; MARÍA G. ARMENTANO; RICARDO G. DURÁN; ARIEL L. LOMBARDI
Finite element approximations in a non Lipschitz domain
SIAM JOURNAL ON NUMERICAL ANALYSIS; Lugar: Philadelphia; Año: 2007 vol. 45 p. 277 - 295
RICARDO G. DURÁN; ARIEL L. LOMBARDI
Finite element approximation of convection diffusion problems using graded meshes
APPLIED NUMERICAL MATHEMATICS; Lugar: Amsterdam; Año: 2006 vol. 56 p. 1314 - 1325
GABRIEL ACOSTA; RICARDO G. DURÁN; ARIEL L. LOMBARDI
Weighted Poincaré and Korn inequalities for Hölder $\alpha$ domains
MATHEMATICAL METHODS IN THE APPLIED SCIENCES; Lugar: Chichester; Año: 2006 vol. 29 p. 387 - 400
RICARDO G. DURÁN; ARIEL L. LOMBARDI
Error Estimates on Anisotropic $Q_1$ Elements for Functions in Weighted Sobolev Spaces
MATHEMATICS OF COMPUTATION; Lugar: Providence; Año: 2005 vol. 74 p. 1679 - 1706
GABRIEL ACOSTA; MARÍA G. ARMENTANO; RICARDO G. DURÁN; ARIEL L. LOMBARDI
Nonhomogeneous Neumann problem for the Poisson Equation domains with an external cusp
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; Lugar: Amsterdam; Año: 2005 vol. 310 p. 397 - 411
ARIEL L. LOMBARDI; DOMINGO A. TARZIA
Similarity solutions for thawing processes with a heat flux condition at the fixed boundary.
MECCANICA; Lugar: Dordrecht; Año: 2001 vol. 36 p. 251 - 264
LUCIO R. BERRONE; ARIEL L. LOMBARDI
A note on equivalence of means
PUBLICATIONES MATHEMATICAE-DEBRECEN; Lugar: Debrecen; Año: 2001 vol. 58 p. 49 - 56
MABEL M. TIDBALL; ARIEL L. LOMBARDI; ODILE POURTALLIER; EITAN ALTMAN
Continuity of optimal values and solutions for control of Markov chains with constraints
SIAM JOURNAL ON CONTROL AND OPTIMIZATION; Lugar: Philadelphia; Año: 2000 vol. 38 p. 1204 - 1222
rds']